# SDR UIEA2021031900620

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,153 hours, 18,193 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG CABIN ALT AUTO 1( TRANSFERRED TO MDDR # 144050 PER MEL 21-31-01A, CAT C.  LOG 1186992 ITEM #4: C/W FIM 21-31 F/T 809. CABIN ALT AUTO 1 BITE TEST IS OK PER BLOCK 2. REF AMM 21-31-00-705-001. THIS CLEARS DMI 144050, PLACARD REMOVED. )
